# SDR AALA20090723TUL42

- Difficulty date: April 13, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 74,950 hours, 11,715 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support Fitting
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BOTH ACTUATOR SUPPORT FITTINGS LOCATED IN THE NOSE LANDING GEAR FORWARD BULKHEAD WERE FOUND WITH LOOSE ACTUATOR LINK ARM BUSHINGS.  THE SUPPORT FITTINGS BUSHED HOLES WERE FOUND OVERSIZED TO 1.0018 INCH FROM 1.0000 INCH TO 1.0007 INCH FROM FACTORY.  REPAIRED IN ACCORDANCE WITH MRB 767-3411 AND SRM 51-20-09.
